# SDR UIEA2025022700178

- Difficulty date: March 1, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N480MC
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 81,302 hours, 9,722 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND L/H AISLE EMERGENCY LIGHT INOP BETWEEN SEAT 57 ABC AND 57 DEFG.( 1. IAW AMM 33-51-07-962-001 REV 112 REPLACED EMERGENCY LIGHT LAMP BETWEEN SEAT 57 DEFG L/H AISLE, CONDITION CHECK NORMAL. 2. IAW AMM 33-51-07-962-001 REV 112 PERFORMED LAMP TEST, RESULT WAS SATISFACTORY. )
